# SDR C2XA99IA397

- Difficulty date: July 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17728
- Make and model: Emb EMB-120RT
- Aircraft serial: 120182
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 12022636501
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CONTINENTAL EXPRESS C-CHECK, FOUND FRAME 47 CRACKED AT STR R15.  REMOVED DAMAGE, FABRICATED AND INSTALLED FILTER AND DOUBLER REPAIR IAW SRM'S 51-70-05 AND 51-40-02.  AIRCRAFT APPROVED FOR RETURN TO SERVICE.  TAT:  18,416.5 HOURS.  TAC:  24,388.  (X)
